Output feedback control of markovian jump repeated scalar nonlinear systems

Full text for this resource is not available from the Research Repository.

Wu, L, Su, X and Shi, Peng (2014) Output feedback control of markovian jump repeated scalar nonlinear systems. IEEE Transactions on Automatic Control, 59 (1). 199 - 204. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30047
DOI https://doi.org/10.1109/TAC.2013.2267353
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Markovian jump system; Lyapunov function approach; nonlinear function; Markovian switching
Citations in Scopus 192 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login